# SDR CA101117001

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech C 23
- Aircraft time: 8,787 hours
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: LW11795
- Condition: Broken
- Location: Intake Valve
- Component: Cylinder Assy, Lyc
- Component part number: LW12427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LORS D`UN INSPECTION DE 100 HRS, LE TECHNICIEN D`ENTRETIEN A DECOUVERT DU METAL (BRASSE) DANS LE FILTRE A L`HUILE. APRES INVESTIGATION, UNE "PUSH ROD TUBE" DE LA VALVE D`ADMISSION A ETE TROUVE DEFORME. APRES ANALYSE, LE RESSORT INTERIEUR DE LA VALVE A ETE TROUVE CASSE EN PLUSIEURS MORCEAUX CE QUI A PROVOQUE LE BLOCAGE DE LA SOUPPAPE D`ADMISSION CAUSANT AINSI LA DEFORMATION DE LA "PUSH ROD TUBE". (TC# 20101117001)
